I took one 50mg tablet at about 9pm, one at 5:30am and the last one I took at noon today. Since about 9am I've been very dizzy, nauseated, borderline migraine and started vomiting around 3pm and still going. My question is, when will these side effects stop?
Well, if its new your body has to get used to it. Unfortunately there isn't really a time table on this, as genetics vary from person to person. What is your dosage on it? If its too high for you to handle see about getting it reduced. Wife takes up to 5 a day because of a plethora of injuries but only take 2 a day for my messed up ankle. I could probably deal with 3, but 5 would do me in because of my body type.
Overall, if you are experiencing probs with your medication like this then I would call your doctor and let them know about whats going on, so the tqo of you can figure out what will work for you, going forward.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What can I take for a contusion in the rotator cuff? Dr. prscribed muscel relaxers and pain meds bu?
Updated 30 Sep 2011 • 1 answer
Updated 3 Jan 2013 • 4 answers
Updated 6 Apr 2013 • 4 answers
Updated 18 Oct 2018 • 5 answers
Updated 18 Oct 2017 • 1 answer